# SDR COMA0660480

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N492CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 9,419 hours, 8,265 cycles
- System (JASC): 7603 · Power Lever
- Part: Rod
- Condition: Loose
- Location: Throttle Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5051 - EN ROUTE ATL-SAT THE LEFT THROTTLE JAMMED, CREW DECLARED AN EMERGENCY, PERFORMED INFLIGHT SHUT-DOWN OF THE LEFT ENGINE AND RETURNED TO ATL.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND THE COWL -HOLD OPEN- SUPPORT ROD LOOSE AND BINDING THE THROTTLE CONTROL.  RESECURED THE SUPPORT ROD.
